# SDR 2002FA0000771

- Difficulty date: June 11, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520B
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 6314272A20
- Part serial: C01JA125R
- Condition: Fluctuates
- Location: Engine
- Part time: 318 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FLOW FLUCTUATES IN-FLIGHT AND THE ENGINE WAS ROUGH RUNNING AT ALTITUDE, AT LOW ALTITUDE THE ENGINE WAS SMOOTH IN OPERATION.  OPERATION CHECK OF ENGINE ON THE GROUND FOUND THE FUEL FLOW DIVIDER WOULD FLUCTUATE.  REMOVED FLOW DIVIDER AND INSTALLED A NEW OVERHAULED ASSEMBLY.  GROUND OPERATION OF ENGINE CHECKED NORMAL.
